# SDR CA981030007

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8201070000
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT RETURNED DUE TO ELECTRICAL SMELL IN CABIN, GALLEY POWER TURNED OFF, SMELL DISSIPATED.  FOUND NR 3 GALLEY OVEN SENSORS DAMAGED.   REPLACED RECIRCULATING FAN FILTERS AND AFT GALLEY OVEN VENT FILTERS, OVEN REPLACED, SYSTEM SERVICEABLE.
